Ive been taking 100mg Zoloft for a little over a year now and have been dealing with way excessive sweating for most of that time. Even when I'm not hot, when I sleep, when I get even the tiniest bit nervous. I've been trying to figure out what it could be and read somewhere excessive sweating could be a side effect of zoloft. Does anyone else deal with this? It has been so miserable to deal with this winter.. I'm hoping not to have to switch medications completely, Zoloft has been so effective for my depression, but I can't handle the sweating! When I tried to move up to 150mg I didn't respond very well so went back to 100 and it works great. Other than that I haven't dealt with many side effects from Zoloft. I'd love to hear about more people experience though.
Talk to your doctor about your problem which is common. There are some medications that can help and some may be available OTC.
"8 Surprising Signs You May Be Vitamin D Deficient
Michael Holick, M.D., a vitamin D expert at Boston University Medical Center says that one of the first signs of vitamin D deficiency is sweating. You sweat when your body temperature rises above 98.6. Most of the time, this is not a problem. Sweating is actually good for your health, as it releases toxins buried in the fat cells underneath the skin. However, excessive sweating may indicate a deficiency in vitamin D."
Sweating is listed as a common side effect of Zoloft. Side effects usually resolve quickly within a few days to a week. I have not taken Zoloft before, so I’m unaware that Zoloft causes excessive sweating long term. My theory is. Have you ever gotten a blood test to check for your vitamin D levels? I myself had experience excessive sweating during the winter time, because my D level is always fairly low. So My doctor recommend taking vitamin D supplement during the winter time. Within a couple months my excessive sweating has decrease tremendously. Low level may cause excessive sweating. Remember our body get vitamin D through sunlight and the sun is barely out during winter time. I hope my theory helps.
Sweating IS listed as a side effect but talk to your health care professional about long term. Also the vitamin D is necessary especially in the winter when the sunshine is less in the north. So I fully agree with the previous answer.
- Zoloft uses and safety info
- Zoloft information for Healthcare Professionals (includes dosage details)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.